# SDR GTIA2021101436046

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 8,401 hours, 3,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 & R2 DOOR ASSIST BOTTLES REQUIRE SERVICING-SERVICED L2& R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00
